# SDR 2003FA0000733

- Difficulty date: June 13, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Engine: Cont IO520*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transducer
- Part number: 10238901211
- Part serial: 88168
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GAUGE FLUCTUATED FOR A SHORT TIME THEN WENT TO (0) FOR 15 MINUTES.  AFTER THAT GAUGE INDICATED NORMAL FUEL FLOW, DUE TO HIGH TIME PART.
